# SDR ASAA2017072921506

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,190 hours, 11,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048401
- Condition: Detached
- Location: Emegency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EXIT SIGN ABOVE DOOR LENS BROKEN OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE R2 DOOR EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPS CHECKED NORMAL.
